# SDR YENA2024020800250

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 70,897 hours, 25,405 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT#1510, PAP-FLL. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO SDQ). 'ENG 2 FAIL/STALL ON CLIMB OUT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
